Fervex 16 Tablets

Fervex 16 Tablets

Fervex 16 Tablets

Fervex Tabs is a medicinal product with paracetamol and chlorfenamine maleate. Indications for taking the drug are the symptoms of colds, flu-like conditions, and nasopharyngitis. For use from 15 years of age.

Fervex Tabs composition:

The active substances are paracetamol and chlorphenamine maleate. Each film-coated tablet contains 500 mg of paracetamol and 4 mg of chlorphenamine maleate and the excipients: croscarmellose sodium, hypromellose, microcrystalline cellulose, povidone K 90, glycerol dibehenate, magnesium stearate, coating substance (hypromellose (E 464), propylene glycol, E-15) (E 171), azorubine, aluminum lake (E 122), indigotine, aluminum lake (E 132), polishing substance (purified water, beeswax (E 901), carnauba wax (E 903), polysorbate 20 (E 432), sorbic acid (E 200)).

Fervex Tabs operation:

One Fervex Tabs tablet contains 500mg paracetamol and 4mg chlorfenamine maleate. Paracetamol is an analgesic and antipyretic drug. Chlorphenamine is an antihistamine that helps to suppress the production of excessive nasal secretions. The medicinal product Fervex Tabs recommended for the symptomatic treatment of colds, nasopharyngitis, and flu-like conditions.

Application:

The medicinal product Fervex Tabs is indicated for the treatment of colds, nasopharyngitis and flu-like conditions (e.g. watery nasal discharge and watery eyes, sneezing, headache and / or fever). Medicine for adults and adolescents over 15 years of age.

Additional information:

Keep the product out of reach of children at room temperature. It is recommended to protect against moisture and light.

Contraindications:

Do not use in case of hypersensitivity to any component of the drug. Do not use below 15 years of age. Do not use in cases of severe liver disease. Do not use if you are at risk of glaucoma. Do not use if you have difficulty urinating due to various factors, including prostate.

Side effects of Fervex Tabs:

Some people may experience side effects when taking this medicine. Side effects associated with the use of paracetamol: Immune system disorders: (rare) - Hypersensitivity reactions, e.g. anaphylactic shock, Quincke's edema, erythema, urticaria, skin rash - if any of these symptoms occur, stop using the medicine immediately; skin and subcutaneous tissue disorders: (very rare) - severe skin reactions; blood and lymphatic system disorders: (very rare) - thrombocytopenia, leukopenia and neutropenia; increase or decrease of INR; liver and biliary disorders: (frequency not known) - increased liver enzymes; gastrointestinal disorders: (frequency not known) - diarrhea, abdominal pain. Side effects associated with the use of chlorfenamine maleate: neurovegetative effect - sedation or somnolence, more pronounced at the beginning of treatment, anticholinergic symptoms (dry mucous membranes, constipation, accommodation disorder, mydriasis, palpitations, risk of urinary retention), orthostatic hypotension, balance disorders, dizziness, memory impairment or concentration attention, more often in the elderly, impaired coordination, tremor, confusion, hallucinations, less frequently symptoms of the type of agitation: restlessness, nervousness and insomnia; hypersensitivity reactions - erythema, pruritus, eczema, purpura, urticaria, edema, more rarely Quincke's edema, anaphylactic shock; haematopoietic symptoms - leukopenia, neutropenia, thrombocytopenia, haemolytic anemia. more severe at the beginning of treatment, anticholinergic symptoms (dry mucous membranes, constipation, accommodation disorder, mydriasis, palpitations, risk of urinary retention), orthostatic hypotension, balance disorders, dizziness, memory impairment or attention deficit, more common in the elderly age, impaired coordination, tremor, confusion, hallucinations, less commonly symptoms of the type of agitation: restlessness, nervousness and insomnia; hypersensitivity reactions - erythema, pruritus, eczema, purpura, urticaria, edema, more rarely Quincke's edema, anaphylactic shock; haematopoietic symptoms - leukopenia, neutropenia, thrombocytopenia, haemolytic anemia. more severe at the beginning of treatment, anticholinergic symptoms (dry mucous membranes, constipation, accommodation disorder, mydriasis, palpitations, risk of urinary retention), orthostatic hypotension, balance disorders, dizziness, memory impairment or attention deficit, more common in the elderly age, impaired coordination, tremor, confusion, hallucinations, less commonly symptoms of the type of agitation: restlessness, nervousness and insomnia; hypersensitivity reactions - erythema, pruritus, eczema, purpura, urticaria, edema, more rarely Quincke's edema, anaphylactic shock; haematopoietic symptoms - leukopenia, neutropenia, thrombocytopenia, haemolytic anemia. risk of urinary retention), orthostatic hypotension, balance disorder, dizziness, memory impairment or attention span, more often in the elderly, impaired coordination, tremor, confusion, hallucinations, less frequently symptoms of agitation type: restlessness, nervousness and insomnia; hypersensitivity reactions - erythema, pruritus, eczema, purpura, urticaria, edema, more rarely Quincke's edema, anaphylactic shock; haematopoietic symptoms - leukopenia, neutropenia, thrombocytopenia, haemolytic anemia. risk of urinary retention), orthostatic hypotension, balance disorder, dizziness, memory impairment or attention span, more often in the elderly, impaired coordination, tremor, confusion, hallucinations, less frequently symptoms of agitation type: restlessness, nervousness and insomnia; hypersensitivity reactions - erythema, pruritus, eczema, purpura, urticaria, edema, more rarely Quincke's edema, anaphylactic shock; haematopoietic symptoms - leukopenia, neutropenia, thrombocytopenia, haemolytic anemia. hypersensitivity reactions - erythema, pruritus, eczema, purpura, urticaria, edema, more rarely Quincke's edema, anaphylactic shock; haematopoietic symptoms - leukopenia, neutropenia, thrombocytopenia, haemolytic anemia. hypersensitivity reactions - erythema, pruritus, eczema, purpura, urticaria, edema, more rarely Quincke's edema, anaphylactic shock; haematopoietic symptoms - leukopenia, neutropenia, thrombocytopenia, haemolytic anemia.


Dosage of Fervex Tabs:

Use as directed by your doctor or as directed on the leaflet. Adults, adolescents over 15 years of age (body weight over 50kg): a single dose is one tablet. Repeat the dose every 4 hours. The maximum daily dose is 4 tablets, do not exceed the recommended daily dose.



Write a review

Note: HTML is not translated!
    Bad           Good

Captcha
  • Brand: UPSA
  • Product Code: Fervex-16-Tablets
  • Availability: In Stock
  • £7.79
  • Ex Tax: £7.79

Express delivery?

1-2 business days for all of the European Union for 15,99 £. For the rest of the world contact us.

Tags: treatment of colds, nasopharyngitis, flu, watery nasal discharge, watery eyes, sneezing, headache, fever